My husband is 39 years old. He has diabetes and has been taking Metformin 500 mg on and off. His fasting glucose level is 125 mg/dL, after the meal 207 mg/dL, total cholesterol 206 mg/dL, LDL 130 mg/dL, HDL 46 mg/dL, and HbA1c 6.8 mg/dL. Is this dangerous? He is sick and coughing. Please give me information about this. Thank you.
Firstly, there is nothing serious in the present reports. Also, I would not be able to say anything about his blood sugar levels, as he is on and off his medicines. For three months, let your husband try a healthy diabetic diet and exercise for atleast 30 minutes four times a week. Repeat the tests; if they have reduced, he can continue the lifestyle modifications. If not, he would need medicines for the same. Please visit the physician who started your husband on Metformin 500 mg and discuss dosage adjustment. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. understand your concern. Going by your reports (attachment removed to protect patient identity), it looks like you need an increase in the dose of medication. Your doctor may either choose to increase the dose of Metformin or to add another new drug to Read full
.. of the corneal transplant usually depends on the cause for which it is done.
If it is done for optical reasons (vision) then vision is usually good.
If it is done for therapeutic reasons (to save the collapse of the eye ball) then the visual Read full
.. through your reports (attachment removed to protect patient identity) and your HbA1c (glycated hemoglobin) has improved really well. I am happy about that.
As advised by the doctor continue taking Cetapin the same dose. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.